American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(46L10) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 61 to 90 of 246 found      Go to page: 1 2 3 4 5 6 > >>

[61] Nathanial P. Brown and Narutaka Ozawa. Local reflexivity and other tensor product conditions. Graduate Studies in Mathematics 88 (2008) 283-299.
Book volume table of contents   
View Article: PDF

[62] Nathanial P. Brown and Narutaka Ozawa. Herrero's approximation problem. Graduate Studies in Mathematics 88 (2008) 421-429.
Book volume table of contents   
View Article: PDF

[63] Nathanial P. Brown and Narutaka Ozawa. Lifting theorems. Graduate Studies in Mathematics 88 (2008) 459-462.
Book volume table of contents   
View Article: PDF

[64] Nathanial P. Brown and Narutaka Ozawa. Operator spaces, completely bounded maps and duality. Graduate Studies in Mathematics 88 (2008) 449-457.
Book volume table of contents   
View Article: PDF

[65] Nathanial P. Brown and Narutaka Ozawa. Constructions. Graduate Studies in Mathematics 88 (2008) 115-165.
Book volume table of contents   
View Article: PDF

[66] Nathanial P. Brown and Narutaka Ozawa. Amenable traces and Kirchberg's factorization property. Graduate Studies in Mathematics 88 (2008) 211-235.
Book volume table of contents   
View Article: PDF

[67] Nathanial P. Brown and Narutaka Ozawa. AF embeddability. Graduate Studies in Mathematics 88 (2008) 261-282.
Book volume table of contents   
View Article: PDF

[68] Matthias Neufang, Zhong-Jin Ruan and Nico Spronk. Completely isometric representations of $M_{cb}A(G)$ and $UCB(\hat G)^*$. Trans. Amer. Math. Soc. 360 (2008) 1133-1161. MR 2357691.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[69] Colin C. Graham and Anthony T. M. Lau. Relative weak compactness of orbits in Banach spaces associated with locally compact groups. Trans. Amer. Math. Soc. 359 (2007) 1129-1160. MR 2262845.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[70] Teodor Stefan Bîldea. The Laplacian subalgebra of $\mathcal{L}(\mathbb{F}_N)^{\overline{\otimes}_k}$ is a strongly singular masa. Proc. Amer. Math. Soc. 135 (2007) 823-831. MR 2262878.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[71] Guoxing Ji, Tomoyoshi Ohwada and Kichi-Suke Saito. Commutants of certain analytic operator algebras. Proc. Amer. Math. Soc. 134 (2006) 2975-2982. MR 2231622.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[72] Hari Bercovici and Wing Suet Li. Eigenvalue inequalities in an embeddable factor. Proc. Amer. Math. Soc. 134 (2006) 75-80. MR 2170545.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[73] Guoxing Ji and Kichi-Suke Saito. On wandering vector multipliers for unitary groups. Proc. Amer. Math. Soc. 133 (2005) 3263-3269. MR 2161148.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[74] Barthélemy Le Gac and Ferenc Móricz. The classical monotone convergence theorem of Beppo Levi fails in noncommutative $L_2$-spaces. Proc. Amer. Math. Soc. 133 (2005) 2559-2567. MR 2146199.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[75] Damien Gaboriau and Sorin Popa. An uncountable family of nonorbit equivalent actions of $\mathbb{F}_n$. J. Amer. Math. Soc. 18 (2005) 547-559. MR 2138136.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[76] Florin Pop. On local representations of von Neumann algebras. Proc. Amer. Math. Soc. 132 (2004) 3569-3576. MR 2084078.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[77] Dimitri Shlyakhtenko. On the classification of full factors of type III. Trans. Amer. Math. Soc. 356 (2004) 4143-4159. MR 2058841.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[78] Ryszard Jajte. Individual ergodic theorem for unitary maps of random matrices. Proc. Amer. Math. Soc. 132 (2004) 2475-2481. MR 2052428.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[79] Yasuhide Miura. Decomposition of an order isomorphism between matrix-ordered Hilbert spaces. Proc. Amer. Math. Soc. 132 (2004) 1973-1977. MR 2053968.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[80] Colin C. Graham. Local existence of $\mathcal{K}$-sets, projective tensor products, and Arens regularity for $A(E_{1}+\dots +E_{n})$. Proc. Amer. Math. Soc. 132 (2004) 1963-1971. MR 2053967.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[81] Remus Floricel. A note on cocycle-conjugate endomorphisms of von Neumann algebras. Proc. Amer. Math. Soc. 132 (2004) 2013-2018. MR 2053973.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[82] Jon Kraus. The splitting problem for subspaces of tensor products of operator algebras. Proc. Amer. Math. Soc. 132 (2004) 1125-1131. MR 2045429.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[83] Narutaka Ozawa. There is no separable universal $\mathrm{II}_1$-factor. Proc. Amer. Math. Soc. 132 (2004) 487-490. MR 2022373.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[84] Takehiko Yamanouchi. Galois groups of quantum group actions and regularity of fixed-point algebras. Trans. Amer. Math. Soc. 355 (2003) 2813-2828. MR 1975401.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[85] U. Haagerup, H. P. Rosenthal and F. A. Sukochev. Banach embedding properties of non-commutative $L^p$-spaces. Memoirs of the AMS 163 (2003) MR 1963854.
Book volume table of contents   

[86] Allan M. Sinclair and Roger R. Smith. The Laplacian MASA in a free group factor. Trans. Amer. Math. Soc. 355 (2003) 465-475. MR 1932708.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[87] Leslie J. Bunce and Antonio M. Peralta. The alternative Dunford-Pettis property in $C^*$-algebras and von Neumann preduals. Proc. Amer. Math. Soc. 131 (2003) 1251-1255. MR 1948117.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[88] Esteban Andruchow. Continuity of the support of a state. Proc. Amer. Math. Soc. 130 (2002) 3565-3570. MR 1920035.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[89] Y. S. Jo, J. H. Kang, R. L. Moore and T. T. Trent. Interpolation in self-adjoint settings. Proc. Amer. Math. Soc. 130 (2002) 3269-3281. MR 1913006.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[90] Gabriel Nagy. A note on idempotents in finite AW*-factors. Proc. Amer. Math. Soc. 130 (2002) 1065-1071. MR 1873780.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 61 to 90 of 246 found      Go to page: 1 2 3 4 5 6 > >>


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia